# SDR UIEA2020121402558

- Difficulty date: December 14, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,622 hours, 21,613 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE AFTER BLOCK OUT.  PERFORMED RESTART ON APU, IAW 49-00-00.  DUCT PRESSURE NORMAL AFTER RESTART.  APU OPERATIONS NORMAL.
